A convexity in metric space and nonexpansive mappings. I. (English) Zbl 0268.54048


54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
54E35 Metric spaces, metrizability
Full Text: DOI


[1] BROWDER, F. E., Nonexpansive nonlinear operators in a Banach space. Proc. Nat. Acad. Sci. U. S. A. 54 (1965), 1041-1044. · Zbl 0128.35801
[2] DAY, M. M., Amenable semigroup. Illinois J. Math. 1 (1957), 509-544 · Zbl 0078.29402
[3] DAY, M. M., Fixed point theorems for compact convex sets. Illinois J. Math. (1961), 585-590. · Zbl 0097.31705
[4] DE MARR, R., Common fixed-points for commuting contraction mappings. Pacifi J. Math. 13 (1963), 1139-1141. · Zbl 0191.14901
[5] DUNFORD, N., AND J. T. SCHWARTZ, Linear operators, Part 1. Interscience, Ne York (1958).
[6] KIRK, W. A., A fixed point theorem for mappings which do not increase dis tances. Amer. Math. Monthly 72 (1965), 1004-1006. · Zbl 0141.32402
[7] TAKAHASHI, W., Fixed point theorem for amenable semigroup of nonexpansiv mappings. Kodai Math. Sem. Rep. 21 (1969), 383-386. · Zbl 0197.11805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.